×

Found 9,454 Documents (Results 1–100)

100
MathJax

On the strong chromatic number of random hypergraphs. (English. Russian original) Zbl 07544362

Dokl. Math. 105, No. 1, 31-34 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 37-41 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On Ramsey numbers for arbitrary sequences of graphs. (English. Russian original) Zbl 07544358

Dokl. Math. 105, No. 1, 14-17 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 19-22 (2022).
MSC:  05C55 05D10 05C80
PDF BibTeX XML Cite
Full Text: DOI

Sizes of trees in a random forest and configuration graphs. (English. Russian original) Zbl 07517613

Proc. Steklov Inst. Math. 316, No. 1, 280-297 (2022); translation from Tr. Mat. Inst. Steklova 316, 298-315 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software